Juvederm Ultra 4 to Tear Troughs - United Kingdom, GB
- updated 2 years ago
I had the treatment to add fullness to my Tear...
- 16 Oct 2009
I had the treatment to add fullness to my Tear Troughs as I looked tired all the time due to the hollows. I bruised very badly under one eye & had lumpiness for quite a while. Now I just have 2 'black eyes' one worse than the other as more product was put there.
It would have looked great if it wasn't for the discolouration, but now I have to put up with looking worse than I did before the treatment, so it definitely wasn't worth it for me.
Does anyone know whether Juvederm Ultra 4 is ok to use in the Tear Trough areas? I had it injected over 5 weeks ago & have been left with 2 'black eyes'. My practitioner doesn't agree that it's due to the Tyndall effect & suggests that I have had an adverse reaction. He tells me Ultra 4 is recommended for the Tear Trough area, but I have read to the contrary.
I have since had the filler dissolved by a...
- 20 Apr 2011